MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB73, 12X100 KII SH BLD ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTB73, 12X100 KII SH BLD ZTHR 6/BX; GCJ
Model Number CTB73
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of investigation.This report is to follow-up medwatch report #(b)(4).
 
Event or Problem Description
Event description: medwatch report # (b)(4).Date of event: (b)(6) 2018."trocar broke during use.Device replaced and procedure continued.No patient harm." the original intended procedure is "no known".Patient information is "confidential".Patient is "not hispanic/latino".Other information about the patient that may have influenced the outcome of the event: "no known".Device not available for return.Additional information was received via email on (b)(6) 2018 from administrative secretary materials management: the device is available for return.Type of intervention: "device replaced and procedure continued." patient status: "no patient harm".
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of a fractured cannula.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by uneven wall thickness, which occurred during the injection molding process of the cannula.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible process enhancements intended to further minimize the potential for this type of incident to occur.This report is to follow-up medwatch report # (b)(4).

Brand Name
CTB73, 12X100 KII SH BLD ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7481910
Report Number2027111-2018-00161
Device Sequence Number11097682
Product Code GCJ
UDI-Device Identifier00607915123727
UDI-Public(01)00607915123727(17)201121(30)01(10)1310856
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/21/2020
Device Model NumberCTB73
Device Catalogue Number101219601
Device Lot Number1310856
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2018
Supplement Date Received by Manufacturer04/16/2018
Initial Report FDA Received Date05/02/2018
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1